# SDR 08FDEA01809

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 74,390 hours, 12,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT, SEAT TRACK AT STA 879 X= 8.5 FOUND CORRODED.  MAIN DECK CARGO COMPT: SEAT TRACK AT STA 879 X= 8.5 REPAIR CARRIED OUT AS PER SRM   53-70-00 FIG. 3 VOL.I.REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
